Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joey231

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

4 Neutral

About joey231

  • Rank
    Junior Member
  1. I have breakouts only in the beard area and only small pustules. They are small but they are kinda numerous and itchy. They appear only if I let my beared grow. If I shave, they slowly dry up and dissapear in several days. What are the causes and what can I do about this? I like my beard, I would like to keep it and get rid of the pimples. Thank you
  2. Have you been to a derm yet? If not, you should, he will tell you what is the best to do.
  3. Hello. I am done with my accutane course since november 2014. Although it was a low dose (starting with 30mg, ending with 5mg) i had some ugly backpains (I also weightlift 5 times/week, maybe that made it worse). I still experience some back pain. Is it possible to be due to accutane, even though I am done with it? I dont know what to blame, I just hope it's not something serious.
  4. Thank you all for your replies. I went to my derm today, and she said it might be follicullis...she said the bumps appeared all at the same time (they all have a brownish colour) so she doubts it is acne. I'm gonna apply isotrexin gel on them and hope they'll get better.
  5. Hello. I have these red itchy pimples on my jawlines and neck. They weren't there before, i saw them after I shaved my beard. They are not on the cheeks or forehead, only neck and jawlines. What are these? Rash? I hope it is not acne. I finished my accutane course few months ago and I dont want to take it again. Sorry for the bad quality pic
  6. Hello everybody. Yesterday a pimple appeared in my moustache. Guys here should know how painful that is.. Anyway I tought, since it hurts so much I shoud pluck out a few hairs around it. The problem is, when I woke up I had the entire area inflamated and swollen and it hurts like hell...now when I talk and eat and yawn, it hurts a lot. What happened? Did I get an infection or something?
  7. joey231

    -

    I had this too. Tried everything but nothing worked. Accutane cured it. Low dose, 20 or even 10 mg will do it. At this dose there will barely be any side effects. Mostly dry lips and dry face.
  8. I've been taking whey protein (not because of acne, but I am a bodybuilder) for 6 months now. It did not have any impact on my acne. Didn't make it worse, didn't make it better. However I never heard anyone's acne get better because of that. My derm told me that protein supplements may make acne appear/ make it worse. It depends on every individual though, some may be unlucky when some may be lucky. If you really want to take protein, and avoid diary, you can find protein extracted from meat
  9. Hello there First of all, let me tell you my current prescription. 19yr, 187cm, 80kg. I have comedonal acne (moderate, not a big deal but for me it is). In the beggining i went for benzoyl peroxide and my derm told me my acne is resistant so she prescribed me accutane. Frist month 20mg/day, second month 20mg/day, third,fourth and fifth month 30mg/day, sixth month 20mg/day. I am starting my 7th month very soon with 10mg (unless she changes her mind) My cheeks are clear but I still have
  10. Hey there. I was wondering if castor oil can make acne worse? I am almost clear, thanks to accutane...yet I am not done with it, i am on 30mg currently.. So i want to use the oil for my beard (heard castor oil helps facial hair to grow faster) and I was wondering if it is safe...
  11. First of all,you are very pretty. You shouldn't be scared of accutane. When I took my first pill, i was so happy that it was gonna clear my face that I forgot about the side effects. And now I'm sitting here acne-free. It isn't that bad to take Accutane. I find it harder to live with acne than live with accutane. Good luck.
  12. I was exactly like you. Exercising 6 days/week having closed comedones. Accutane cleared my face, BP and other stuff didn't work
  13. Hi there. I bet that when you heard about Accutane, you started looking up on the interenet and saw the bad sides of it. Including the most feared, depression. Well, my derm told me there is nothing i should worry about unless i had any troubles with it in the past or any suicidal attempt. I've been on Accutane for 5 months, and dry lips and dry eyes were the only bad sides of it. And it totaly worths. My face is almost clean. Of course, there might be an initial breakout (which
  14. Thank you! I'm very excited to start the road to clear skin. I don't even care if my acne gets worse while on it because I know that within 5 months, I should be clear. I didn't get any kind of initial breakout, so hopefully you will be all clear without getting it worse
  15. When I was about to start on my accutane, i was extremely happy and in a good mood...just because I was conscious that by taking that first pill, my life will change. You should be too, you will be acne-free soon! Good luck!
×